Algebras with finitely generated invariant subalgebras
Annales de l'Institut Fourier, Volume 53 (2003) no. 2, p. 379-398

We classify all finitely generated integral algebras with a rational action of a reductive group such that any invariant subalgebra is finitely generated. Some results on affine embeddings of homogeneous spaces are also given.

Nous classifions des algèbres intègres finiment engendrées munies d’une action rationnelle d’un groupe réductif connexe G avec la propriété suivante : toute sous- algèbre G-invariante est finiment engendrée. De plus nous obtenons quelques résultats sur les plongements affines des espaces homogènes.

DOI : https://doi.org/10.5802/aif.1947
Classification:  13A50,  13E15,  14L17,  14L30,  14M17,  14R20
Keywords: algebraic groups, rational G-algebras, quasi-affine homogeneous spaces, affine embeddings
@article{AIF_2003__53_2_379_0,
     author = {Arzhantsev, Ivan V.},
     title = {Algebras with finitely generated invariant subalgebras},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {53},
     number = {2},
     year = {2003},
     pages = {379-398},
     doi = {10.5802/aif.1947},
     zbl = {1099.13500},
     mrnumber = {1990001},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2003__53_2_379_0}
}
Arzhantsev, Ivan V. Algebras with finitely generated invariant subalgebras. Annales de l'Institut Fourier, Volume 53 (2003) no. 2, pp. 379-398. doi : 10.5802/aif.1947. http://www.numdam.org/item/AIF_2003__53_2_379_0/

[Ak77] D. N. Akhiezer Dense orbits with two ends, Izv. Akad. Nauk SSSR, Ser. Mat (in Russian), Tome 41 (1977) no. 2, pp. 308-324 | MR 472848 | Zbl 0373.14016

[Ak77] D. N. Akhiezer Dense orbits with two ends, Math. USSR-Izv. (English trans.), Tome 11 (1977) no. 2, pp. 293-307 | Zbl 0378.14009

[AT01] I. V. Arzhantsev; D. A. Timashev Affine embeddings with a finite number of orbits, Transformation Groups, Tome 6 (2001) no. 2, pp. 101-110 | Article | MR 1835666 | Zbl 1010.14011

[BB92] F. Bien; A. Borel Sous-groupes épimorphiques de groupes linéaires algébriques I, C. R. Acad. Sci. Paris, Série I, Tome 315 (1992), pp. 649-653 | MR 1183796 | Zbl 0767.20017

[Br89] M. Brion Groupe de Picard et nombres caractéristiques des variétés sphériques, Duke Math. J, Tome 58 (1989) no. 2, pp. 397-424 | MR 1016427 | Zbl 0701.14052

[Gr97] F. D. Grosshans Algebraic Homogeneous Spaces and Invariant Theory, Springer-Verlag, Berlin, LNM, Tome 1673 (1997) | MR 1489234 | Zbl 0886.14020

[Ho69] G. Horroks Fixed point schemes of additive group actions, Topology, Tome 8 (1969), pp. 233-242 | Article | MR 244261 | Zbl 0159.22401

[Hu75] J. E. Humphreys Linear Algebraic Groups, Springer-Verlag, New-York, Grad. Texts in Math, Tome 21 (1975) | MR 396773 | Zbl 0471.20029

[Ke78] G. Kempf Instability in invariant theory, Ann. of Math, Tome 108 (1978) no. 2, pp. 299-316 | Article | MR 506989 | Zbl 0406.14031

[La99] I. A. Latypov Homogeneous spaces of compact connected Lie groups which admit nontrivial invariant algebras, Journal of Lie Theory, Tome 9 (1999), pp. 355-360 | MR 1718227 | Zbl 1023.22013

[LR79] D. Luna; R. W. Richardson A generalization of the Chevalley restriction theorem, Duke Math. J, Tome 46 (1979) no. 3, pp. 487-496 | Article | MR 544240 | Zbl 0444.14010

[LS03] M. W. Liebeck; G. M. Seitz Variations on a theme of Steinberg, Journal of Algebra, Tome 260 (2003), pp. 261-297 | Article | MR 1973585 | Zbl 1054.20026

[Lu73] D. Luna Slices étales, Bull. Soc. Math. France, Paris, Tome Mémoire 33 (1973), pp. 81-105 | Numdam | MR 342523 | Zbl 0286.14014

[Lu75] D. Luna Adhérences d'orbite et invariants, Invent. Math, Tome 29 (1975), pp. 231-238 | Article | MR 376704 | Zbl 0315.14018

[McN98] G. J. Mcninch Dimensional criteria for semisimplicity of representations, Proc. London Math. Soc (3), Tome 76 (1998), pp. 95-149 | Article | MR 1476899 | Zbl 0891.20032

[Po75] V. L. Popov Classification of three-dimensional affine algebraic varieties that are quasihomogeneous with respect to an algebraic group, Izv. Akad. Nauk SSSR, Ser. Mat. (in Russian), Tome 39 (1975) no. 3, pp. 566-609 | MR 376702 | Zbl 0308.14009

[Po75] V. L. Popov Classification of three-dimensional affine algebraic varieties that are quasihomogeneous with respect to an algebraic group, Math. USSR-Izv. (English trans.), Tome 9 (1975), pp. 535-576 | Article | MR 376702 | Zbl 0331.14026

[PV72] V. L. Popov; E. B. Vinberg A certain class of quasihomogeneous affine algebraic varieties, Izv. Akad. Nauk SSSR, Ser. Mat (in Russian), Tome 36 (1972), pp. 749-764 | MR 313260 | Zbl 0248.14014

[PV72] V. L. Popov; E. B. Vinberg A certain class of quasihomogeneous affine algebraic varieties, Math. USSR-Izv. (English trans.), Tome 6 (1972), pp. 743-758 | Zbl 0255.14016

[PV89] V. L. Popov; E. B. Vinberg Invariant Theory, VINITI, Moscow, 1989 (Itogy Nauki i Tekhniki, Sovr. Problemy Mat. Fund. Napravlenia (in Russian)) Tome vol. 5 (1989), pp. 137-309 | Zbl 0735.14010

[PV89] V. L. Popov; E. B. Vinberg Invariant Theory, Algebraic Geometry IV, Springer-Verlag, Berlin (Encyclopaedia of Math. Sciences (English trans.)) Tome vol. 55 (1994), pp. 123-278 | Zbl 0789.14008

[Ri77] R. W. Richardson Affine coset spaces of reductive algebraic groups, Bull. London Math. Soc, Tome 9 (1977), pp. 38-41 | Article | MR 437549 | Zbl 0355.14020

[Su88] A. A. Sukhanov Description of the observable subgroups of linear algebraic groups, Mat. Sbornik (in Russian), Tome 137 (1988) no. 1, pp. 90-102 | MR 965881 | Zbl 0663.20043

[Su88] A. A. Sukhanov Description of the observable subgroups of linear algebraic groups, Math. USSR-Sb. (English trans.), Tome 65 (1990) no. 1, pp. 97-108 | Article | MR 965881 | Zbl 0663.20043